# SDR ABXA040360

- Difficulty date: October 19, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,275 hours, 62,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046503N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT STOP PAD SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC-9 SRM.
